| Model Number |
2942001 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part # 2942001, lot # ct20l016 visual inspection confirmed one of the prongs at the tip of the inserter has broken due to bend stress overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (healthcare provider <(>&<)> distributor) regarding an event.It was reported that the instrument broke.The tip of the wrench that comes into contact with the screw was damaged.It was not necessary to exert a great force on the wrench to turn it for it to be damaged and become crooked, without its original shape.It was identified that the equipment was damaged before it came into contact with the patient (by the instrumentation technician), so another instrument was used to perform the surgery without causing inconvenience to the patient.There was no patient involvement reported.